Tentative programe



tải về 27.7 Kb.
Chuyển đổi dữ liệu02.06.2018
Kích27.7 Kb.
TENTATIVE PROGRAME

The 10th Year Anniversary Ceremony of VFEJ Establishment

Accompanied by travelling along the Red River

( October 17, 2008)

Purpose


  • Overview VFEJ’s activities for the last 10 years of development and define orientation to its develop in the coming time.

  • Seek ways to build capacity of VFEJ and to set up rep office of VFEJ in HCM City

  • Discuss how to set up and develop network of science-NGOs-journalism


Time:
From 7:30 to 16:30, Friday 17, October, 2008
Venue:
Onboard boat, travelling along the Red River

42 – 46 Chuong Duong Do Road, Hoan Kiem District, Ha Noi City

(How to get there: access to No. 198 Tran Quang Khai Street, adjacent Vietcombank building; turn left, crossing Yen Phu concreted dyke, to Chuong Duong Do Road)
Participants:
Programe coordinators:

Writer, journalist Nguyen Bac Son, Vice President of VFEJ

Journalist Hoang Quoc Dung, Vice President of VFEJ
Journalists

46 journalists from central and local media outlets including five participants from southern, four from central and 37 from northern region.


Guests
Scientists, representatives of some organizations such as the Vietnam Association for Conservation of Nature&Environment (VACNE), Vietnam Journalism Association (VJA), and Vietnam Initiative Fund of Technology&Science (VIFOTEC), and NGOs, etc
Support staff:

Three VFEJ’s admin. staff


ITINERARY

01 day, Friday, October 17, 2008




Time

Duration

Content

Facilitator

7:15– 7:30

15 minute

Participants gather at the Port of Hong River to board Thang Long Boat, No. 18

VFEJ/Hong river Travel Company

7:30




Ship leaves port




7:30 – 10:15

165 minute

Overview VFEJ’s activities and brainstorm VFEJ’s development orientation in the time to come.

Nguyen Bac Son,

Hoang Quoc Dung



10:15-11:00

45 minute

Break

Ship makes a landfall, participants go ashore to visit Chu Dong Tu Temple (Love Temple in Hung Yen Province)

Hong River Travel guide

11:00




Board the ship and continue going along Hong river




11:00 – 12:00

60 minute

Set up and strengthen activities of VFEJ’s representative office in the southern region.

Nguyen Bac Son,

Hoang Quoc Dung

Huynh Minh Thao


12:00 – 13:30

90 minute

Have lunch on the ship

Nguyen Thu Huong

Truong Thanh Thuy

Phan Tuong Vi


13:30




Ship makes a landfall for participants to visit Bat Trang pottery village

Hong River Travel guide

Nguyen Thu Huong

Truong Thanh Thuy

Phan Tuong Vi



13:30 – 15:00

90 minute

Visit Bat Trang pottery village

15:00




All board ship to go upstream returning the river port




15:00 – 16:30

90 minute

Discuss about specific activities to develop and consolidate VFEJ’s network nationwide

VFEJ, VJA

16:30 – 17:00




Quan Ho Bac Ninh singing performance (Love Duets of Bac Ninh, a famous folk music in the Northern Delta villages),

closing ceremony






17:00




Ship makes a landfall at the port,

Participants leave for home





In charge of logistics – organisation

Nguyen Thu Huong

Administrative assistant cum accountant of VFEJ


A2/22 Lane 49 Phố Linh Lang, Ba Dinh District, Hanoi

Phone/fax: 84 4 7628933

Mobile: 0903.211.570

Email : huongnguyenthu2003@yahoo.com

Truong Thanh Thuye

Administrative assistant

A2/22 Lane 49 Phố Linh Lang, Ba Dinh District, Hanoi

Phone/fax: 84 4 7628933

Moblie : 0985.085.265

Email: threegoldapples@gmail.com

Phan Tuong Vi


Administrative assistant

A2/22 Lane 49 Phố Linh Lang, Ba Dinh District, Hanoi

Phone/fax: 84 4 7628933

Email: vfej@netnam

Hoang Quoc Dung


Standing Vice President of VFEJ

A2/22 Lane 49 Phố Linh Lang, Ba Dinh District, Hanoi

Phone/fax: 84 4 7628933

Mobile: 090.3.277.974

Email: vfej@netnam;

hqdung60@yahoo.com

abbreviations

VACNE – Vietnam Association for Conservation of Nature& Environment



VFEJ – Vietnam Forum of Environnemental Journalists

VJA – Vietnam Journalists Association.




Cơ sở dữ liệu được bảo vệ bởi bản quyền ©hocday.com 2019
được sử dụng cho việc quản lý

    Quê hương